# SDR AALA20110105LAX01

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 95,050 hours, 15,794 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-HNL. CREW REPORTED LEFT PACK INOPERATIVE WITH CRUISE POWER SET AT CRUISE ALTITUDE.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  MAINTENANCE RE-SECURED LEFT PACK VALVE CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
